| Model Number |
3189 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was not receiving effective therapy due to lead migration.The issue was confirmed via x-rays.Surgical intervention was undertaken on (b)(6) 2026 wherein the lead was repositioned to address the issue.Therapy was restored post-surgery.
Additional Manufacturer Narrative
Date of event is estimated
the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.